# SDR JJBA358PH321277

- Difficulty date: July 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 28,672 hours, 40,556 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 83232013003
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE NLG DOORS DIDN'T CLOSE WHEN GEAR WAS SELECTED UP AND NOSE DOORS REMAINED OPEN AFTER GEAR SELECTED.  MX CREW R & R NLG BELL CRANK.  ADJUSTED RT NOSE GEAR DOOR PUSH ROD TO OBTAIN PROPER GAP.  PERFORMED OPS CHECK, OPS CHECK WAS SATISFACTORY.
